# SDR AWXA200700008

- Difficulty date: December 17, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654587545
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON MAIN CABIN  INNER CHORD, BS 294.5, RBL 53, WL 208.1.  REPLACED MAIN CABIN  INNER CHORD, BS 259.5 - BS 360, RBL 53, WL 208.1 IAW B737-300 SRM 51-40-02.
